# SDR Z5FA2012061956801

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N568CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 5,188 hours, 3,835 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, WHEN THE LANDING GEAR WAS RETRACTED THE GEAR DID NOT REACT AND REMAINED DOWN AND LOCKED.  THE STAB MIS-COMPARE ANNUNCIATOR ILLUMINATED AND THE HYD CONTROL CIRCUIT BREAKER POPPED.THE CIRCUIT BREAKER WOULD NOT RESET AND CREW RAN THE ABNORMAL CONDITIONS CHECK LIST WITH NO CHANGE TO SITUATION.  CREW ELECTED TO DIVERT TO WHERE A LONGER RUNWAY AND SUPPORT EQUIPMENT WAS AVAILABLE.WITH NO HYD POWER AVAILABLE CREW CONTINUED TO WHERE THEY MADE A NO FLAP LANDING WITHOUT INCIDENT. MFG ACFT MX PERSONNEL TROUBLESHOT SYSTEMS AND FOUND A CHAFED WIRE AT THE LANDING GEAR CONTROL VALVE.  WIRING WAS REPAIRED AND WIRE BUNDLE PROTECTED WITH SPIRAL WRAP TO PREVENT SUBSEQUENT CHAFING.  LANDING GEAR RETRACTION TEST AND HORIZ STAB OPS CHECKS PERFORMED SUCCESSFULLY AND CREW PERFORMED A SATISFACTORY OPS CHECK FLIGHT.  ACFT WAS RETURNED TO SERVICE.
